JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TROTTER-KATO TYPE APPROXIMATIONS OF CONVOLUTED SOLUTION OPERATOR FAMILIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TROTTER-KATO TYPE APPROXIMATIONS OF CONVOLUTED SOLUTION OPERATOR FAMILIES
Kim, Mi-Hi;
  PDF(new window)
 Abstract
Trotter-Kato type approximations of the convoluted solution operator families for the Volterra integral equations (V ): v(t)= and the convergence of the solutions to the equations (V ) are studied.
 Keywords
convoluted solution operator family;integrated solution operator family;Laplace transform;Trotter-Kato type approximation;Volterra equation;
 Language
English
 Cited by
1.
(a,k)-RegularizedC-Resolvent Families: Regularity and Local Properties, Abstract and Applied Analysis, 2009, 2009, 1  crossref(new windwow)
2.
Abstract Volterra equations in locally convex spaces, Science China Mathematics, 2012, 55, 9, 1797  crossref(new windwow)
 References
1.
Conf. Semin. Mat., 1994. vol.259. pp.27-60

2.
SIAM J. Math. Anal., 1989. vol.20. pp.870-880 crossref(new window)

3.
Appl. Anal., 1993. vol.49. pp.151-170 crossref(new window)

4.
Abstract Volterra equations,Dissertation, 1995.

5.
Commun. Korean Math. Soc., 1997. vol.12. 4, pp.1039-1064

6.
J. Math. Anal. Appl., 1994. vol.181. pp.89-103 crossref(new window)

7.
J. Math. Anal. Appl., 1993. vol.180. pp.303-316 crossref(new window)